ON INTEGRAL OPERATORS OF BERGMAN TYPEON THE UNIT BALL OFRn
prev
next
prev
next
Author(s)
Author(s)
ON INTEGRAL OPERATORS OF BERGMAN TYPEON THE UNIT BALL OFRn Tonoyan Tonoyan
We prove the boundedness of Bergman type integral operators in mixed norm spaces over the unit ball of Rn. Bounded harmonic projections are found in the mixed norm and Lipschitz spaces. Corresponding Forelli–Rudin type theorems are proved.
DOI: 10.46991/PYSUA.2015.49.3.023 Physical and Mathematical Sciences, 49(3 (238) 23-30